İ have been prescribed venlafaxine for severe hot flushes after clonidine stopped working (never worked greatly anyway). İ have neen given 37.5mg twice a day. İ don’t have depression so İ just wondered if this dose was too high? Any advice welcome.
This might be something our Helpline could help with. The opening times are 9-5 on weekdays and 10-2 on Saturdays. The number is 0808 800 6000
Very best wishes
I have been prescribed the same thing/ same dose although I am concerned about the ‘very common’ side effects. One being sweating , including night sweats !!! This has been prescribed to help with the horrendous hot flushes so I’m confused. It also states that you should avoid alcohol , I don’t drink anywhere near what I used to since diagnosis but I don’t fancy completly giving up … seems you can’t win.
I am going back to doctors to discuss all the side effects as she told me to read the leaflet before I started taking them to make sure I was happy with it. I do know not everyone gets all the side effects stated and maybe if you read all leaflets with medication you wouldn’t take anything but I am really not sure.
Any advice would be helpful … wax :smileyfrustrated:
I have not taken this medication, but within our group one lady is vety vocal about the terrible withdrawl sude effects as she attempted to come off it. A family member of mine was on it and ceased suddenly (Defo not advised due to side effects) only told me after the event.
Good luck wuth your discussions and choices
Thanks for the replies. İ have now been taking 75mg per day for a couple of weeks and it has really helped my hot flushescwhich clonidine didn’t. Feel like İ have got my life back a bit as a result and also have ear acupuncture weekly to help too. Hope this helps someone x